Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor-side effects

Posted by alan on December 31, 1998, at 20:55:49

In reply to Re: Effexor-side effects, posted by Lisa on December 31, 1998, at 8:18:46

Now I have to rely on just pure luck. What do you

All I can suggest is that you rely on your Doc.
If he/she seems unable to help, after quite some
time or you can't stand each other or whatnot, get
another Doc. It is not that doctors are a superior
form of human existence, as the TV shows often
imply; it is just that they had to get into and
thru their training and have been at their job
full time since then. On the other hand, of course
if anyine knows something special....
BTW, I considder my side effects with
effexor quite tolerable now, alto for severral
weeks I thought I would have to give it up.
II certainly hope something good happens for yo
u soon.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:alan thread:1893